# SDR SWAA051592

- Difficulty date: May 30, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 60,257 hours, 45,375 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Lug
- Part number: 6546874
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND LT & RT VERTICAL STAB FWD & AFT FAILSAFE CLEVIS LUG FACES CORRODED.  REPAIRED LUG FACES PER BFG ER.
